# SDR AUS20020116

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT SIDES OF THE NOSE WHEEL WELL CRACKED IN NUMEROUS LOCATIONS.  FOUND DURING INSPECTION IAW AD/B747/136 ANDAD/B747/172.
